# SDR CA060822004

- Difficulty date: July 27, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 4,056 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 001A716E1000010
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 4,393 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUR AC WAS ABOUT TO DEPART WHEN DEFECT WAS SPOTTED.  DURING A NORMAL PRE-FLIGHT PILOT WALK AROUND OUR PILOT NOTICED A GAP/ ABNORMAL SPACE BETWEEN THE LOWER ENGINE INLET AND THE UPPER MATING COWL.  WE GROUNDED THE A/C TO AOG STATUS AND SENT AME`S TO RESCUE.  AME`S DISCOVERED QTY. 3 MISSING MOUNTING HARDWARE BOLTS, NUTS AND WASHERS, WHICH ARE STILL MIA.  ALSO QTY. 1 MOUNTING BOLT WAS FOUND STILL IN PLACE BUT WAS SHEARED OFF COMPLETELY AND THE APPARENT STRESS CAUSED THE ENGINE METAL MATING FLANGE TO BREAK A 1 INCH DIA. APPROX SECTION OFF AT THE FWD. OB AREA.  AME REPLACED THE LOWER INLET ASSY. WITH SAME P/N AND S/N AND ADDED THE WIDER WASHERS MINOR REPAIR IAW MM 72-20-00-300-801-A01-001.  A (SPR)  SERVICE PR
